MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 5000 / 3000 CEILING SINGLE; SURGICAL LIGHT

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRULIGHT 5000 / 3000 CEILING SINGLE; SURGICAL LIGHT
Model Number 4038110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further investigation is ongoing and results will be provided by a final report.
 
Event or Problem Description
It was reported that while one of the nurses was moving the head light, the trulight fell from the spring arm and hit the nurse on the calf.The nurse was admitted to the ed, released shortly after, and returned to work the day after the reported event.This report was filed in our complaint handling system as complaint (b)(4).
 
Event or Problem Description
It was reported that while one of the nurses was moving the head light, the trulight fell from the spring arm and hit the nurse on the calf.The nurse was admitted to the ed, released shortly after, and returned to work the day after the reported event.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The device is intended to be used to provide visible illumination of the surgical field or the patient.Upon inspection, it was determined that the screw for the retaining sleeve was missing, which caused the retaining segment to slip out and the light head to fall down.The failure was resolved by reinstalling the light head to the spring arm appropriate to the service manual.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a light head detached from spring arm were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
TRULIGHT 5000 / 3000 CEILING SINGLE
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
daniela avila
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key18825636
Report Number3007143268-2024-00010
Device Sequence Number12709292
Product Code FSY
UDI-Device Identifier00887761995925
UDI-Public887761995925
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4038110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown